# SDR SWAA2022021459037

- Difficulty date: January 6, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Float
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 532QB ON FLOAT AT LT WING ; 2021-585137 / [01] REPLACED FLOAT ON ACCESS PANEL 532QB AT LT WING IAW ROCKWELL COLLINS CMM 28-40-11. TASK CARD TTG8Q00A5JSX COMPLETED. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED FLOAT ON ACCESS PANEL 532QB AT LT WING IAW ROCKWELL COLLINS CMM 28-40-11. TASK CARD TTG8Q00A5JSX COMPLETED. SEE INDIVIDUAL SIGN OFF BELOW.
